ISSN:
 2156-8472

eISSN:
 2156-8499

All Issues

Volume 9, 2019

Volume 8, 2018

Volume 7, 2017

Volume 6, 2016

Volume 5, 2015

Volume 4, 2014

Volume 3, 2013

Volume 2, 2012

Volume 1, 2011

Mathematical Control & Related Fields

December 2012 , Volume 2 , Issue 4

Select all articles

Export/Reference:

Carleman inequalities for the two-dimensional heat equation in singular domains
Abdelhakim Belghazi, Ferroudja Smadhi, Nawel Zaidi and Ouahiba Zair
2012, 2(4): 331-359 doi: 10.3934/mcrf.2012.2.331 +[Abstract](962) +[PDF](514.6KB)
Local controllability of the $N$-dimensional Boussinesq system with $N-1$ scalar controls in an arbitrary control domain
Nicolás Carreño
2012, 2(4): 361-382 doi: 10.3934/mcrf.2012.2.361 +[Abstract](749) +[PDF](416.1KB)
Optimal syntheses for state constrained problems with application to optimization of cancer therapies
Benedetto Piccoli
2012, 2(4): 383-398 doi: 10.3934/mcrf.2012.2.383 +[Abstract](939) +[PDF](539.6KB)
Existence of absolute minimizers for noncoercive Hamiltonians and viscosity solutions of the Aronsson equation
Pierpaolo Soravia
2012, 2(4): 399-427 doi: 10.3934/mcrf.2012.2.399 +[Abstract](762) +[PDF](519.5KB)
Controllability of the heat and wave equations and their finite difference approximations by the shape of the domain
Jonathan Touboul
2012, 2(4): 429-455 doi: 10.3934/mcrf.2012.2.429 +[Abstract](1276) +[PDF](494.7KB)

2017  Impact Factor: 0.631

Editors

Librarians

Email Alert

[Back to Top]